# SDR SIMA20170406001

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 38,952 hours, 34,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ELECTRICAL BURNING ODOR DURING APPROACH. NO SMOKE PRESENT. TROUBLESHOT  IAW ETN EM 72-034, NO ODOR NOTED.  THE CREW DETECTED THE ODOR.  CHECKED FWD AVIONICS, BATTERY BAY, FWD HYD BAY, INSTRUMENT PANEL, REAR COCKPIT PANEL AND EMERGENCY FLASHLIGHTS.
